Nonlocal Conditions for Semi-linear Fractional Differential Equations with Hilfer Derivative

  • Benaouda HediaEmail author
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 303)


This paper studies the existence of solutions for nonlocal semi-linear fractional differential equations of Hilfer type in Banach space by using the non-compact measure method in the weighted space of continuous functions. The main result is illustrated with the aid of an example.


Semi-linear differential equations Nonlocal initial value problems Hilfer fractional derivative Fixed point theorems Measure of non-compactness Condensing map 

AMS (MOS) Subject Classifications:

26A33 34K37 37L05 34B10. 



The author would like to express his warmest thanks to all members of ICFDA18 International Conference on Fractional Differentiation and its Applications 2018 for his/her valuable comments and suggestions.


  1. 1.
    Agarwal, R.P., Hedia, B., Beddani, M.: Structure of solutions sets for imlpulsive fractional differential equation. J. Fract. Calc. Appl 9(1), 15–34 (2018)Google Scholar
  2. 2.
    Andres, J., Górniewicz, L.: Topological Fixed Point Principles for Boundary Value Problems. Kluwer, Dordrecht (2003)CrossRefGoogle Scholar
  3. 3.
    Bothe, D.: Multivalued perturbations of \(m\)-accretive differential inclusions. Israel J. Math. 108, 109–138 (1998)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Browder, F.E., Gupta, G.P.: Topological degree and nonlinear mappings of analytic type in Banach spaces. J. Math. Anal. Appl. 26, 390–402 (1969)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Deimling, K.: Nonlinear Functional Analysis. Springer (1985)Google Scholar
  6. 6.
    Deng, K.: Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions. J. Math. Anal. Appl. 179, 630–637 (1993)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Diethelm, K.: Analysis of Fractional Differential Equations. Springer, Berlin (2010)CrossRefGoogle Scholar
  8. 8.
    Diethelm, K., Freed, A.D.: On the solution of nonlinear fractional order differential equations used in the modeling of viscoplasticity. In: Keil, F., Mackens, W., Voss, H., Werther, J. (eds.) Scientific Computing in Chemical Engineering II-Computational Fluid Dynamics, Reaction Engineering and Molecular Properties, pp. 217–224. Springer, Heidelberg (1999)CrossRefGoogle Scholar
  9. 9.
    Djebali, S., Górniewicz, L., Ouahab, A.: Solutions Sets for Differential Equations and Inclusions. De Gruyter, Berlin (2013)CrossRefGoogle Scholar
  10. 10.
    Dragoni, R., Macki, J.W., Nistri, P., Zecca, P.: Solution Sets of Differential Equations in Abstract Spaces, Pitman Research Notes in Mathematics Series 342. Longman, Harlow (1996)zbMATHGoogle Scholar
  11. 11.
    Gu, H., Trujillo, J.J.: Existence of mild solution for evolution equation with Hilfer fractional derivative. Appl. Math. Comput. 257, 344–354 (2015)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Furati, K.M., Kassim, M.D., Tatar, N.E.: Existence and uniqueness for a problem involving Hilfer fractional derivative. Comput. Math. Appl. 64, 1616–1626 (2012)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Hilfer, R.: Applications of Fractional Calculus in Physics. World Scientific, Singapore, pp. 87–429 (2000)CrossRefGoogle Scholar
  14. 14.
    Hilfer, R.: Experimental evidence for fractional time evolution in glass materials. Chem. Phys. 284, 399–408 (2002)CrossRefGoogle Scholar
  15. 15.
    Kamenskii, M., Obukhovskii, V., Zecca, P.: Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces. De Gruyter, Berlin (2001)CrossRefGoogle Scholar
  16. 16.
    Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam (2006)CrossRefGoogle Scholar
  17. 17.
    Toledano, J.M.A., Benavides, T.D., Azedo, G.L.: Measures of Noncompactness in Metric Fixed Point Theory. Birkhauser, Basel (1997)CrossRefGoogle Scholar
  18. 18.
    Wang, J.R., Zhang, Y.: Nonlocal initial value problems for differential equations with Hilfer fractional derivative. Appl. Math. Comput. 266, 850–859 (2015)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Zhou, Y.: Basic Theory of Fractional Differential Equations. World Scientific, Singapore (2014)CrossRefGoogle Scholar
  20. 20.
    Zhou, Y.: Fractional Evolution Equations and Inclusions: Analysis and Control. Academic Press (2016)Google Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2019

Authors and Affiliations

  1. 1.Loboratory of Mathematics and InformaticsUniversity Ibn Khaldoun of TiaretTiaretAlgeria

Personalised recommendations